# SDR ASOA201704211477

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 32,572 hours, 23,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: MM67035131001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATCH REPAIR REQUIRED DUE TO SKIN DAMAGE. COMPLIED WITH EC/TC REO 670-53-61-1359 FS 1051 STRINGER 18R.
